# SDR RAIA970716

- Difficulty date: July 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 891
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Press Switch
- Part number: 1103P0645
- Condition: Failed
- Location: Rt Engine
- Part time: 11,863 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

FLT 7434 - STL - RIGHT FUEL CAPTION ILLUMINATED ON TAKEOFF.  MAINTENANCE REPLACED RIGHT FUEL PRESSURE SWITCH.  (M)
